B. Adamczewski, Codages de rotations et ph??nom??nes d'autosimilarit??, Journal de Th??orie des Nombres de Bordeaux, vol.14, issue.2, pp.351-386, 2002.
DOI : 10.5802/jtnb.363

B. Adamczewski, et substitutions, Acta Arithmetica, vol.112, issue.1, pp.1-22, 2004.
DOI : 10.4064/aa112-1-1

B. Adamczewski, Discr??pance symbolique et dynamiques auto-similaires, Annales de l???institut Fourier, vol.54, issue.7, pp.1001-1034, 2004.
DOI : 10.5802/aif.2079

[. Adamczewski and Y. Bugeaud, On the complexity of algebraic numbers, p.preprint, 2004.
URL : https://hal.archives-ouvertes.fr/hal-00014575

[. Adamczewski, Y. Bugeaud, and F. Luca, Sur la complexit?? des nombres alg??briques, Comptes Rendus Mathematique, vol.339, issue.1, pp.11-14, 2004.
DOI : 10.1016/j.crma.2004.04.012

W. W. Adams, Simultaneous asymptotic diophantine approximations to a basic of a real cubic number field, Journal of Number Theory, vol.1, issue.2, pp.179-194, 1971.
DOI : 10.1016/0022-314X(69)90036-5

[. W. Adams and J. L. Davison, A remarkable class of continued fractions, Proc. Amer, pp.65-194, 1977.
DOI : 10.1090/S0002-9939-1977-0441879-4

. Aki-1-]-s and . Akiyama, Self affine tiling and Pisot numeration system, in Number theory and its applications, Dev. Math, vol.2, pp.7-17, 1997.

S. Akiyama, On the boundary of self affine tilings generated by Pisot numbers, Journal of the Mathematical Society of Japan, vol.54, issue.2, pp.283-308, 2002.
DOI : 10.2969/jmsj/05420283

[. Alessandri and V. Berthé, Three distance theorems and combinatorics on words, Enseign . Math, vol.44, pp.103-132, 1998.

J. Allouche, Nouveaux résultats de transcendance de réelsréelsà développement non aléatoire, Gaz. Math, vol.84, pp.19-34, 2000.

[. Allouche, J. L. Davison, M. Queffélec, and L. Q. Zamboni, Transcendence of Sturmian or Morphic Continued Fractions, Journal of Number Theory, vol.91, issue.1, pp.91-130, 2001.
DOI : 10.1006/jnth.2001.2669

[. Andres, R. Acharya, and C. Sibata, Discrete Analytical Hyperplanes, Discrete Analytical Hyperplanes, pp.302-309, 1997.
DOI : 10.1006/gmip.1997.0427

. I. Arnol-]-v and . Arnold, Small denominators and problems of stability of motion in classical and celestial mechanics, translated in Russian Math. Surveys, pp.91-192, 1963.

. [. Arnoux, Un exemple de semi-conjugaison entre un ??change d'intervalles et une translation sur le tore, Bulletin de la Société mathématique de France, vol.116, issue.4, pp.489-500, 1988.
DOI : 10.24033/bsmf.2109

[. Arnoux, V. Berthé, and S. Ito, Plans discrets, actions de ${\Bbb Z}^2$, algorithme de Jacobi-Perron et substitutions, Annales de l???institut Fourier, vol.52, issue.2, pp.1001-1045, 2002.
DOI : 10.5802/aif.1889

[. Arnoux, V. Berthé, and A. Siegel, Two-dimensional iterated morphisms and discrete planes, Theoretical Computer Science, vol.319, issue.1-3, pp.319-145, 2004.
DOI : 10.1016/j.tcs.2004.02.017

URL : https://hal.archives-ouvertes.fr/lirmm-00108555

[. Arnoux, S. Ferenczi, and P. Hubert, Trajectories of rotations, Acta Arith, pp.209-217, 1999.

[. Arnoux and A. M. Fisher, THE SCENERY FLOW FOR GEOMETRIC STRUCTURES ON THE TORUS: THE LINEAR SETTING, Chinese Annals of Mathematics, vol.22, issue.04, pp.427-470, 2001.
DOI : 10.1142/S0252959901000425

[. Arnoux and S. Ito, Pisot substitutions and Rauzy fractals, Bull. Belg. Math. Soc. Simon Stevin, vol.8, pp.181-207, 2001.

[. Arnoux and G. Rauzy, Repr??sentation g??om??trique de suites de complexit?? $2n+1$, Bulletin de la Société mathématique de France, vol.119, issue.2, pp.199-215, 1991.
DOI : 10.24033/bsmf.2164

[. Avila and G. Forni, Weak mixing for interval exchange maps and translation flows, preprint, 2004.

[. Barat and P. Liardet, Dynamical systems originated in the Ostrowski alpha-expansion, CMI, pp.4-7, 2004.

. Ber-]-v and . Berthé, Autour du système de numération d'Ostrowski, Bull. Belg, Math. Soc. Simon Stevin, vol.8, pp.209-239, 2001.

[. Berthé, N. Chekhova, and S. Ferenczi, Covering numbers: Arithmetics and dynamics for rotations and interval exchanges, Journal d'Analyse Math??matique, vol.106, issue.5, pp.1-31, 1999.
DOI : 10.1007/BF02788235

[. Berthé, C. Fiorio, and D. Jamet, Generalized functionality for arithmetic discrete planes, DGCI'05, Lecture Notes in Computer Sci

[. Berthé, C. Holton, and L. Q. Zamboni, Initial powers of Sturmian sequences, Acta Arithmetica

. Ber-vui-2-]-v, L. Berthé, and . Vuillon, Tilings and rotations on the torus: a two-dimensional generalization of Sturmian sequences, Discrete Math, pp.27-53, 2000.

[. D. Blondel, J. Theys, and A. A. Vladimirov, An Elementary Counterexample to the Finiteness Conjecture, SIAM Journal on Matrix Analysis and Applications, vol.24, issue.4, pp.963-970, 2003.
DOI : 10.1137/S0895479801397846

. [. Borel, Sur les chiffres décimaux de ? 2 et diversprobì emes de probabilités en cha??necha??ne, C. R. Acad. Sci. Paris, vol.230, pp.591-593, 1950.

. R. Bow and . Bowen, Markov partitions are not smooth, Proc. Amer, pp.130-132, 1978.

[. E. Brimkov and R. P. Barneva, Digital planarity-A review, LIRIS laboratory, 2004.

T. C. Brown, Applications of standard Sturmian words to elementary number theory, Theoretical Computer Science, vol.273, issue.1-2, pp.5-9, 2002.
DOI : 10.1016/S0304-3975(00)00430-8

[. Bugeaud and M. Laurent, Exponents of Diophantine approximation and Sturmian continued fractions, Ann. Inst. Fourier (Grenoble), to appear. [CAN-SIE-1] V. Canterini, A. Siegel, Automate des préfixes-suffixes associéassociéà une substitution primitive, J. Théor. Nombres Bordeaux, vol.13, pp.353-369, 2001.

[. Canterini and A. Siegel, Geometric representation of substitutions of Pisot type, Transactions of the American Mathematical Society, vol.353, issue.12, pp.5121-5144, 2001.
DOI : 10.1090/S0002-9947-01-02797-0

J. Cassaigne, Two dimensional sequences with complexity mn + 1, J. Auto. Lang. Comb, vol.4, pp.153-170, 1999.

J. Cassaigne, SUBWORD COMPLEXITY AND PERIODICITY IN TWO OR MORE DIMENSIONS, Developments In Language Theory, pp.14-21, 2000.
DOI : 10.1142/9789812792464_0002

[. Cassaigne and N. Chekhova, Recurrence functions of Arnoux-Rauzy sequences, and answer to a question of Morse and Hedlund, Annales de l???institut Fourier, vol.56, issue.7, p.preprint, 2004.
DOI : 10.5802/aif.2239

[. Cassaigne, S. Ferenczi, and L. Q. Zamboni, Imbalances in Arnoux-Rauzy sequences, Annales de l???institut Fourier, vol.50, issue.4, pp.1265-1276, 2000.
DOI : 10.5802/aif.1792

. [. Cassels, An introduction to diophantine approximation, Cambridge Tracts in Mathematics and Mathematical Physics, vol.45, 1972.

[. G. Castelli, F. Mignosi, and A. Restivo, Fine and Wilf's theorem for three periods and a generalization of Sturmian words, Theoretical Computer Science, vol.218, issue.1, pp.83-94, 1999.
DOI : 10.1016/S0304-3975(98)00251-5

[. Chekhova, P. Hubert, and A. Messaoudi, Propri??t??s combinatoires, ergodiques et arithm??tiques de la substitution de Tribonacci, Journal de Th??orie des Nombres de Bordeaux, vol.13, issue.2, pp.371-394, 2001.
DOI : 10.5802/jtnb.328

[. Chevallier, Best simultaneous diophantine approximations of some cubic algebraic numbers, Journal de Th??orie des Nombres de Bordeaux, vol.14, issue.2, pp.403-414, 2002.
DOI : 10.5802/jtnb.365

[. M. Coven and G. A. Hedlund, Sequences with minimal block growth, Mathematical Systems Theory, vol.62, issue.2, pp.138-153, 1972.
DOI : 10.1007/BF01762232

[. Davenport and W. Schmidt, Approximation to real numbers by algebraic integers, Acta Arith, vol.15, pp.393-416, 1969.

. [. Didier, Codages de rotations et fractions continues, Journal of Number Theory, vol.71, issue.2, pp.275-306, 1998.
DOI : 10.1006/jnth.1998.2246

S. Ferenczi, S. Ferenczi, C. Holton, and L. Q. Zamboni, Substitutions on an infinite alphabet, in preparation. [FER-HOL-ZAM-1] The structure of three-interval exchange transformations I: an arithmetic study, Ann. Inst. Fourier (Grenoble), pp.51-861, 2001.

[. Ferenczi, C. Holton, and L. Q. Zamboni, Structure of three-interval exchange transformations II: a combinatorial description of the tranjectories, Journal d'Analyse Math??matique, vol.9, issue.1, pp.239-276, 2003.
DOI : 10.1007/BF02893083

[. Ferenczi, C. Holton, and L. Q. Zamboni, Structure of three-interval exchange transformations III: Ergodic and spectral properties, Journal d'Analyse Math??matique, vol.106, issue.1, pp.103-138, 2004.
DOI : 10.1007/BF02789305

[. Ferenczi, C. Holton, and L. Q. Zamboni, Joinings of three-interval exchange transformations, Ergodic Theory and Dynamical Systems, vol.25, issue.2
DOI : 10.1017/S0143385704000811

[. Ferenczi and C. Mauduit, Transcendence of Numbers with a Low Complexity Expansion, Journal of Number Theory, vol.67, issue.2, pp.146-161, 1997.
DOI : 10.1006/jnth.1997.2175

[. Ferenczi and L. Q. Zamboni, Combinatorics of symmetric interval exchange transformations

[. Frisch, M. Pa?teka, R. F. Tichy, and R. , Finitely additive measures on groups and rings, Rendiconti del Circolo Matematico di Palermo, vol.61, issue.No. 1, pp.323-340, 1999.
DOI : 10.1007/BF02857307

[. S. Guimond, Z. Masáková, and E. Pelantová, Combinatorial properties of infinite words associated with cut-and-project sequences, Journal de Th??orie des Nombres de Bordeaux, vol.15, issue.3, pp.697-725, 2003.
DOI : 10.5802/jtnb.422

. S. Ito and . Ito, On periodic expansions of cubic numbers and Rauzy fractals, in Dynamical systems: From crystal to chaos, Proceedings of the conference held in honor of Gérard Rauzy on his 60th birthday in Luminy-Marseille, 1998.

[. Ito, J. Fujii, H. Higashino, and S. Yasutomi, On simultaneous approximation to (??,??2) with ??3+k?????1=0, Journal of Number Theory, vol.99, issue.2, pp.99-255, 2003.
DOI : 10.1016/S0022-314X(02)00076-8

[. Ito and M. Kimura, On Rauzy fractal, Japan Journal of Industrial and Applied Mathematics, vol.110, issue.3, pp.461-486, 1991.
DOI : 10.1007/BF03167147

. S. Ito-oht-], M. Ito, and . Ohtsuki, Modified Jacobi-Perron algorithm and generating Markov partitions for special hyperbolic toral automorphisms, Tokyo J. Math, vol.16, pp.441-472, 1993.

[. Justin and G. Pirillo, Episturmian words and episturmian morphisms, Theoretical Computer Science, vol.276, issue.1-2, pp.281-313, 2002.
DOI : 10.1016/S0304-3975(01)00207-9

URL : http://doi.org/10.1016/s0304-3975(01)00207-9

[. Justin and G. Pirillo, EPISTURMIAN WORDS: SHIFTS, MORPHISMS AND NUMERATION SYSTEMS, International Journal of Foundations of Computer Science, vol.15, issue.02, pp.329-348, 2004.
DOI : 10.1142/S0129054104002455

M. S. Keane, Interval exchange transformations, Mathematische Zeitschrift, vol.141, issue.1, pp.25-31, 1975.
DOI : 10.1007/BF01236981

[. Kenyon and A. M. Vershik, Arithmetic construction of sofic partititons of hyperbolic toral automorphisms, Ergodic Theory Dynam, Systems, vol.18, pp.357-372, 1998.

. [. Kesten, On a conjecture of Erdös and Szüsz related to uniform distribution mod 1, Acta Arith, pp.193-212, 1966.

[. Klette and A. Rosenfeld, Digital straightness???a review, Discrete Applied Mathematics, vol.139, issue.1-3, pp.197-230, 2004.
DOI : 10.1016/j.dam.2002.12.001

URL : http://doi.org/10.1016/j.dam.2002.12.001

[. Kuipers and H. Niederreiter, Uniform distribution of sequences, Pure Appl. Math, 1974.

J. C. Lagarias, Best simultaneous Diophantine approximations. I. Growth rates of best approximation denominators, Transactions of the American Mathematical Society, vol.272, issue.2, pp.545-554, 1982.
DOI : 10.1090/S0002-9947-1982-0662052-7

J. C. Lagarias, Best simultaneous Diophantine approximations. II. Behavior of consecutive best approximations, Pacific Journal of Mathematics, vol.102, issue.1, pp.61-88, 1982.
DOI : 10.2140/pjm.1982.102.61

[. Liardet, A. O. Lopes, and L. F. Da-rocha, Regularities of distribution Invariant measures for Gauss maps associated with interval exchange maps, Compositio Mathematica Indiana Univ. Math. J, pp.61-267, 1987.

M. Lothaire, Algebraic combinatorics on words, 2002.
DOI : 10.1017/CBO9781107326019

URL : https://hal.archives-ouvertes.fr/hal-00620608

M. Marmi, P. Moussa, J. Masui, F. Sugisaki, and M. Yoshida, The cohomological equation for Roth type interval exchange maps, preprint, p.HPS for BO preprint, 2004.

. [. Masur, Interval Exchange Transformations and Measured Foliations, The Annals of Mathematics, vol.115, issue.1, pp.169-200, 1982.
DOI : 10.2307/1971341

A. Messaoudi, Propri??t??s arithm??tiques et dynamiques du fractal de Rauzy, Propriétés arithmétiques et dynamiques du fractal de Rauzy, pp.135-162, 1998.
DOI : 10.5802/jtnb.223

URL : http://www.numdam.org/article/JTNB_1998__10_1_135_0.pdf

A. Messaoudi, Frontì ere du fractal de Rauzy et système de numération complexe, Acta Arith, vol.95, pp.195-224, 2000.
DOI : 10.5802/jtnb.223

URL : http://www.numdam.org/article/JTNB_1998__10_1_135_0.pdf

[. Morse and G. Hedlund, Symbolic Dynamics II. Sturmian Trajectories, American Journal of Mathematics, vol.62, issue.1/4, pp.1-42, 1940.
DOI : 10.2307/2371431

V. I. Oseledec, The spectrum of ergodic automorphisms, Dokl. Akad. Nauk. SSSR, vol.168, pp.1009-1011, 1966.

A. Ostrowski, Bemerkungen zur Theorie der Diophantischen Approximationen I, Abh, Math. Sem. Hamburg I, pp.77-98, 1922.
DOI : 10.1007/978-3-0348-9339-8_6

A. Ostrowski, Bemerkungen zur Theorie der Diophantischen Approximationen II, Abh. Math. Sem. Hamburg I, pp.250-251, 1922.
DOI : 10.1007/978-3-0348-9339-8_6

. [. Praggastis, Numeration systems and Markov partitions from self-similar tilings, Transactions of the American Mathematical Society, vol.351, issue.08, pp.3315-3349, 1999.
DOI : 10.1090/S0002-9947-99-02360-0

[. Fogg, Substitutions in dynamics, arithmetics and combinatorics, Lecture Notes in Math, vol.1794, 2002.
DOI : 10.1007/b13861

[. Quas and L. Q. Zamboni, Periodicity and local complexity, Theoretical Computer Science, vol.319, issue.1-3, pp.229-240, 2004.
DOI : 10.1016/j.tcs.2004.02.026

G. Rauzy, Une généralisation du développement en fraction continue, Séminaire Delange-Pisot-Poitou, Théorie des Nombres Rauzy, ´ Echanges d'intervalles et transformations induites, pp.34-315, 1976.

G. Rauzy, Nombres alg??briques et substitutions, Bulletin de la Société mathématique de France, vol.79, pp.147-178, 1982.
DOI : 10.24033/bsmf.1957

G. Rauzy, EnsemblesàEnsemblesà restes bornés, 1982.

G. Rauzy, Des mots en arithmétique, Avignon Conference on Language Theory and Algorithmic Complexity, pp.103-113, 1983.

G. Rauzy, Sequences Defined by Iterated Morphisms, Sequences (Naples/Positano, pp.275-286, 1988.
DOI : 10.1007/978-1-4612-3352-7_22

L. F. Da-rocha, A new induction for interval exchange maps, preprint, 1993.

G. Rote, Sequences With Subword Complexity 2n, Journal of Number Theory, vol.46, issue.2, pp.196-213, 1994.
DOI : 10.1006/jnth.1994.1012

URL : http://doi.org/10.1006/jnth.1994.1012

D. Roy, Approximation to real numbers by cubic algebraic integers I, Proc. London Math, pp.42-62, 2004.
DOI : 10.1112/s002461150301428x

URL : http://plms.oxfordjournals.org/cgi/content/short/88/1/42

D. Roy, Approximation to real numbers by cubic algebraic integers. II, Annals of Mathematics, vol.158, issue.3, pp.1081-1087, 2003.
DOI : 10.4007/annals.2003.158.1081

URL : http://plms.oxfordjournals.org/cgi/content/short/88/1/42

D. Roy, On two exponents of approximation related to a real number and it square, preprint, 2004.

. W. San-tij-1-]-j, R. Sander, and . Tijdeman, Low complexity function and convex sets in Z Z k, Math. Z, vol.233, pp.205-218, 2000.

. W. San-tij-2-]-j, R. Sander, and . Tijdeman, The complexity of functions on lattices, Theoret. Comput . Sci, vol.246, pp.195-225, 2000.

. W. San-tij-3-]-j, J. W. Sander, and R. Tijdeman, The rectangle complexity of functions on twodimensional lattices, Theoret Comput. Sci, vol.270, pp.857-863, 2002.

[. Sidorov and S. Bezuglyi, Arithmetic dynamics, Topics in dynamics and ergodic theory, pp.310-145, 2003.
DOI : 10.1017/CBO9780511546716.010

. F. Sir-wan-]-v, Y. Sirvent, and . Wang, Self-affine tiling via substitution dynamical systems and Rauzy fractals, Pacific J. Math, vol.206, pp.465-485, 2002.

[. Solomyak, Substitutions, adic transformations, and beta-expansions, in Symbolic dynamics and its applications, Contemp. Math. 135 Amer, pp.361-372, 1991.

. T. Sos-]-v and . Sós, On the distribution mod 1 of the sequence n?, Ann. Univ. Sci. Budapest, Eötvös Sect. Math, vol.1, pp.127-134, 1958.

[. Steineder and R. Winkler, Complexity of Hartman sequences, Journal de Th??orie des Nombres de Bordeaux, vol.17, issue.1
DOI : 10.5802/jtnb.494

W. A. Veech, Gauss Measures for Transformations on the Space of Interval Exchange Maps, The Annals of Mathematics, vol.115, issue.2, pp.201-242, 1982.
DOI : 10.2307/1971391

W. A. Veech, A criterion for a process to be prime, Monatshefte f??r Mathematik, vol.115, issue.4, pp.335-341, 1982.
DOI : 10.1007/BF01667386

W. A. Veech, The Metric Theory of Interval Exchange Transformations I. Generic Spectral Properties, American Journal of Mathematics, vol.106, issue.6, pp.1331-1359, 1984.
DOI : 10.2307/2374396

W. A. Veech, The Metric Theory of Interval Exchange Transformations II. Approximation by Primitive Interval Exchanges, American Journal of Mathematics, vol.106, issue.6, pp.1361-1387, 1984.
DOI : 10.2307/2374397

W. A. Veech, The Metric Theory of Interval Exchange Transformations III. The Sah-Arnoux-Fathi Invariant, American Journal of Mathematics, vol.106, issue.6, pp.1389-1422, 1984.
DOI : 10.2307/2374398

. M. Ver-sid-]-a, N. A. Vershik, and . Sidorov, Arithmetic expansions associated with rotations of the circle and continued fractions, St. Petersburg Math. Journ, vol.5, pp.1121-1136, 1994.

R. Winkler, Ergodic Group Rotations, Hartman Setsand Kronecker Sequences, Monatshefte f??r Mathematik, vol.135, issue.4, pp.333-343, 2002.
DOI : 10.1007/s006050200027

[. Wozny and L. Q. Zamboni, Frequencies of factors in Arnoux???Rauzy sequences, Acta Arithmetica, vol.96, issue.3, pp.261-278, 2001.
DOI : 10.4064/aa96-3-6

[. Yoccoz, Continued fraction algorithms for interval exchange maps: an introduction Frontiers in Number Theory, Physics and Geometry, Proceedings of the conference, 2003.

L. Q. Zamboni, Une g??n??ralisation du th??or??me de Lagrange sur le d??veloppement en fraction continue, Comptes Rendus de l'Acad??mie des Sciences - Series I - Mathematics, vol.327, issue.6, pp.527-530, 1998.
DOI : 10.1016/S0764-4442(98)89157-X

. A. Zor and . Zorich, Finite Gauss measure on the space of interval exchange transformations. Lyapunov exponents, Ann. Inst. Fourier (Grenoble), vol.46, pp.325-370, 1996.